Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2007, Volume 259, Pages 64–76 (Mi tm569)  

This article is cited in 1 scientific paper (total in 1 paper)

Total Rigidity of Polynomial Foliations on the Complex Projective Plane

Yu. S. Ilyashenkoabcd

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Steklov Mathematical Institute, Russian Academy of Sciences
c Independent University of Moscow
d Cornell University

Abstract: Polynomial foliations of the complex plane are topologically rigid. Roughly speaking, this means that the topological equivalence of two foliations implies their affine equivalence. There exist various nonequivalent formalizations of the notion of topological rigidity. Generic polynomial foliations of fixed degree have the so-called property of absolute rigidity, which is the weakest form of topological rigidity. This property was discovered by the author more than 30 years ago. The genericity conditions imposed at that time were very restrictive. Since then, this topic has been studied by Shcherbakov, Gómez-Mont, Nakai, Lins Neto–Sad–Scárdua, Loray–Rebelo, and others. They relaxed the genericity conditions and increased the dimension. The main conjecture in this field states that a generic polynomial foliation of the complex plane is topologically equivalent to only finitely many foliations. The main result of this paper is weaker than this conjecture but also makes it possible to compare topological types of distant foliations.

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2007, 259, 60–72

Bibliographic databases:

UDC: 517.927.7
Received in November 2006

Citation: Yu. S. Ilyashenko, “Total Rigidity of Polynomial Foliations on the Complex Projective Plane”, Analysis and singularities. Part 2, Collected papers. Dedicated to academician Vladimir Igorevich Arnold on the occasion of his 70th birthday, Trudy Mat. Inst. Steklova, 259, Nauka, MAIK Nauka/Inteperiodika, M., 2007, 64–76; Proc. Steklov Inst. Math., 259 (2007), 60–72

Citation in format AMSBIB
\Bibitem{Ily07}
\by Yu.~S.~Ilyashenko
\paper Total Rigidity of Polynomial Foliations on the Complex Projective Plane
\inbook Analysis and singularities. Part~2
\bookinfo Collected papers. Dedicated to academician Vladimir Igorevich Arnold on the occasion of his 70th birthday
\serial Trudy Mat. Inst. Steklova
\yr 2007
\vol 259
\pages 64--76
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2433677}
\zmath{https://zbmath.org/?q=an:1156.32302}
\elib{https://elibrary.ru/item.asp?id=9572728}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2007
\vol 259
\pages 60--72
\crossref{https://doi.org/10.1134/S0081543807040050}
\elib{https://elibrary.ru/item.asp?id=13549998}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38849204350}


Linking options:
  • http://mi.mathnet.ru/eng/tm569
  • http://mi.mathnet.ru/eng/tm/v259/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. Ilyashenko, V. Moldavskis, “Total rigidity of generic quadratic vector fields”, Mosc. Math. J., 11:3 (2011), 521–530  mathnet  crossref  mathscinet
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:280
    Full text:84
    References:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021